# SDR 9508729924

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT AC GENERATOR TRIPPED OFF LINE DURING TAKEOFF ROLL AT APPROXIMATELY 80 KNOTS.  AFTER CLEARING RUNWAY, GENERATOR WAS RESET AND REMAINED ON LINE.  REPLACED THE LEFT GENERATOR CONTROL PANEL AND VOLTAGE REGULATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
